Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Des Moines, IA

July 27, 20155 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 27, 2015, 4:58 PM CDT for 5 counties in Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2015, 4:58 PM CDT (21:58 UTC)
Expired
Jul 27, 2015, 11:00 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Appanoose County, IA, Davis County, IA, Mahaska County, IA, Monroe County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WGUS53 KDMX 272158
FFWDMX
IAC007-051-123-135-179-280400-
/O.NEW.KDMX.FF.W.0022.150727T2158Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT MON JUL 27 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIS COUNTY IN SOUTHEASTERN IOWA...
  SOUTH CENTRAL MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
  EASTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
  EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
  WAPELLO COUNTY IN SOUTHEASTERN IOWA...

* UNTIL 1100 PM CDT MONDAY
    
* AT 457 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH 
  ADDITIONAL HEAVY RAIN MOVING ACROSS THE WARNED AREA. AS MUCH AS 2 
  TO 4 INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED AREA. 
  ANOTHER 1 TO 2 INCHES OF RAIN IS POSSIBLE OVER THE NEXT FEW HOURS. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OTTUMWA...ALBIA...BLOOMFIELD...EDDYVILLE...OTTUMWA INDUSTRIAL
  AIRPORT...ELDON...AGENCY...BEACON...BLAKESBURG...PULASKI...
  DRAKESVILLE...KIRKVILLE...FLORIS...CHILLICOTHE...BLOOMFIELD
  MUNICIPAL AIRPORT AND LAKE WAPELLO STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
      4091 9218 4060 9218 4059 9266

$$

ZOGG
2 follow-up statements
468 
WGUS73 KDMX 272339
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT MON JUL 27 2015

IAC007-051-123-135-179-280400-
/O.CON.KDMX.FF.W.0022.000000T0000Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-MAHASKA IA-MONROE IA-APPANOOSE IA-WAPELLO IA-
639 PM CDT MON JUL 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY
FOR DAVIS...SOUTH CENTRAL MAHASKA...EASTERN MONROE...EASTERN
APPANOOSE AND WAPELLO COUNTIES...

AT 634 PM CDT...DOPPLER RADAR ESTIMATES INDICATED THUNDERSTORMS 
EARLIER THIS AFTERNOON PRODUCED HEAVY RAIN ACROSS THE WARNED AREA. 
RADAR ESTIMATES SHOW OVER THREE INCHES OF RAIN HAS ALREADY 
FALLEN....WITH MANUAL OBSERVATIONS SHOWING AT LEAST FOUR INCHES IN 
ISOLATED SPOTS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OTTUMWA...ALBIA...BLOOMFIELD...EDDYVILLE...OTTUMWA INDUSTRIAL
AIRPORT...ELDON...AGENCY...BEACON...BLAKESBURG...PULASKI...
DRAKESVILLE...KIRKVILLE...FLORIS...CHILLICOTHE...BLOOMFIELD MUNICIPAL
AIRPORT AND LAKE WAPELLO STATE PARK.

SOAP CREEK NEAR THE WAPELLO AND DAVIS COUNTY LINE EXPERIENCED SOME 
OF THE HEAVIEST RAINFALL AND WILL LIKELY SEE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
      4091 9218 4060 9218 4059 9266

$$

SMALL
438 
WGUS73 KDMX 280247
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
947 PM CDT MON JUL 27 2015

IAC007-051-123-135-179-280257-
/O.CAN.KDMX.FF.W.0022.000000T0000Z-150728T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-MAHASKA IA-MONROE IA-APPANOOSE IA-WAPELLO IA-
947 PM CDT MON JUL 27 2015

...THE FLASH FLOOD WARNING FOR DAVIS...SOUTH CENTRAL MAHASKA...
EASTERN MONROE...EASTERN APPANOOSE AND WAPELLO COUNTIES IS
CANCELLED...

SIGNIFICANT FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED 
TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY 
ROAD CLOSURES DUE TO PREVIOUS STANDING OR PONDING WATER.

LAT...LON 4091 9267 4107 9284 4129 9269 4108 9237
      4091 9218 4060 9218 4059 9266

$$

SMALL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:18 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 27, 4:18 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT MON JUL 27 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 416 PM CDT MON JUL 27 2015

FORECAST CONCERNS CONTINUE TO REVOLVE AROUND PRECIPITATION TRENDS.
ONGOING CONVECTIVE SYSTEM ACROSS CENTRAL IOWA THROUGHOUT THE DAY
TODAY WILL CONTINUE TO INFLUENCE CONVECTIVE TRENDS THROUGH THE
OVERNIGHT. HAVE KEPT POPS ACROSS THE AREA AS INSTABILITY WILL ALLOW
ONGOING PRECIPITATION TO CONTINUE TO PUSH EAST AND DROP SOUTHEAST.
IN ADDITION...CONCERNS FOR THE AFTERNOON REDEVELOPMENT TO THE WEST.
EXPECT BEST CHANCE TO BE FURTHER WEST INTO EASTERN IOWA ALONG
BOUNDARY...HOWEVER...THETA-E ADVECTION IS EXPECTED TO INCREASE
ACROSS WESTERN IOWA IN THE LATE AFTERNOON HOURS WHICH MAY SPARK
ADDITIONAL THUNDERSTORMS. CURRENT MESO ANALYSIS SHOWS CAPPING ACROSS
THIS AREA...AND HAVE TRENDED PRECIPITATION IN THIS AREA
DOWN...EXPECTING CAP TO HOLD.

NEXT FOCUS WILL BE PRECIPITATION TRENDS OVERNIGHT AS WAVE PUSHES
NORTH AHEAD OF BOUNDARY IN THE DAKOTAS. MODELS CONTINUE TO BE FASTER
WITH THIS SOLUTION...AND HAVE TRENDED THIS WAY. WILL BE SOME SEVERE
POTENTIAL WITH INSTABILITY REMAINING ACROSS THE AREA...THOUGH MAIN
CONCERN WILL BE WITH HEAVY RAIN POTENTIAL. PWAT VALUES NEAR 1.8
INCHES WITH GOOD MOISTURE TRANSPORT INTO THE REGION AND WARM CLOUD
DEPTHS. GIVEN ANTICIPATED BEST FORCING FURTHER NORTH OF IOWA...AND
QUICK PROGRESSION OF SYSTEM...WILL KEEP FLASH FLOOD HEADLINES OUT
FOR NOW.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 416 PM CDT MON JUL 27 2015

WE HAVE AN ACTIVE DAY LINED UP FOR TUESDAY...FOLLOWED BY A MUCH
MORE CLIMATOLOGICAL LEANING FCST PERIOD FOR THE REST OF THE LONG
TERM. MODELS IN GOOD AGREEMENT WITH PUSHING A COLD FRONT THROUGH
THE CWA FROM NW TO SE DURING TUESDAY. THREE MAJOR CONCERNS FOR
TUESDAY ARE STRONG TO SEVERE THUNDERSTORM POTENTIAL...HEAVY
RAINFALL POTENTIAL...AND NEAR HEADLINE HEAT INDEX VALUES.

FOR TUE HEAVY RAIN POTENTIAL...PWATS IN THE 2.1 TO 2.25 INCH
RANGE...ESPECIALLY OVER OUR NE CWA...ARE AROUND +3 TO +4 STD DEV.
NAM HAS PWATS APPROACHING 2.5 INCHES. IN TERMS OF MOISTURE AND
DWPTS...NAM ON THE HIGHER END AM LEANING TOWARDS IT SINCE IT IS
INITIALIZING WELL...PLUS THE TIME OF YEAR SUPPORTS MOIST. THE GFS IS
TOO DRY PER USUAL. PLENTY OF MOISTURE TRANSPORT VIA 30 KT LLJ AND
PLENTY OF SFC MOISTURE CONV WITH COLD FROPA. MIXING RATIOS ABOVE 8
G/KG PLUS 0-6 KM MUCAPES ABOVE 1500 J/KG WILL SUPPORT UPWARD
MOISTURE FLUX. TIME OF YEAR WOULD TYPICALLY BE A HUGE NEGATIVE FOR
FLOODING/FLASH FLOODING POTENTIAL. HOWEVER...SIGNIFICANT RAINFALL
OVER THE PAST 48 HOURS IN SOME LOCATIONS MAY LEAVE SOME AREAS FAIRLY
SATURATED.

FOR TUE SVR WX POTENTIAL...MAIN FOCUS WILL BE DAMAGING WINDS AND
SLIGHT TOR THREAT. WITH PWATS EXPECTED TO BE SO HIGH...UPDRAFTS WILL
LIKELY BE WATER LOADED...MAKING SEVERE HAIL PRODUCTION DIFFICULT.
BOTH GFS AND NAM PICK UP ON A POCKET OF 200 M2/S2 0 TO 3 KM HELICITY
WITH THE BOUNDARY TO OUR NORTH. LCL HEIGHTS WELL BELOW 1000M. IN
SHORT...NOT AN OUTBREAK ENVIRONMENT...BUT WORTH WATCHING.

FOR HEAT POTENTIAL...WENT WITHOUT ANY HEADLINES FOR NOW. MORNING
PRECIP/CLOUD COVER PLUS TIMING OF BOUNDARY ARRIVAL WILL LIKELY KEEP
TEMPS DOWN VERSUS FCST IN PREVIOUS FEW DAYS. REGARDLESS OF SFC
TEMPS...WILL STILL BE HOT AND HUMID WITH SFC DWPTS IN THE MID TO
UPPER 70S. HEAT INDEX VALUES WILL LIKELY TOP OUT IN THE UPPER 90S TO
LOW TRIPLE DIGITS IN AND SE OF THE DSM METRO. OVERNIGHT SHIFT MAY
NEED TO ISSUE ADVISORY IN OUR SE.

THE FRONT AND ANY LINGERING PRECIP SHOULD BE EAST OF OUR CWA BY
SUNRISE WEDNESDAY. A SFC ANTICYCLONE WILL HELP KEEP WEDNESDAY AND
THURSDAY QUIET AND DRY. 850 MB TEMPS DROP TO THE 14C TO 18C RANGE
WHICH WILL HELP PUSH TEMPS DOWN TO THE LOW 80S FOR WEDNESDAY.

FOR THE MIDDLE TO END OF THE WEEK...WE RETURN TO ZONAL FLOW. MID
LEVEL WINDS ARE ABOUT +1 TO +2 STD DEV FROM THE WEST. GIVEN ALL OF
THIS...LEFT BROAD-BRUSHED POPS THROUGH THE WEEKEND IN
ANTICIPATION OF SHORTWAVE TRAIN EXPECTED TO START CHUGGING AGAIN.
850MB TEMPS RETURN TO THE 19C TO 22C RANGE WHICH IS NEAR NORMAL
FOR THIS TIME OF YEAR. SUBSEQUENTLY...HAVE HIGHS CLOSE TO
CLIMO...IN THE MID TO UPPER 80S.

&&

.AVIATION...27/18Z
ISSUED AT 1239 PM CDT MON JUL 27 2015

BAND OF THUNDERSTORMS WILL AFFECT SOUTHERN SITES...KDSM/KOTM...FOR
BEGINNING OF PERIOD. BEHIND SYSTEM WINDS WILL SHIFT TO THE
SOUTHEAST AND MVFR CEILINGS ACROSS KMCW WILL LIFT. WAVE LIFTING
NORTH WILL BRING PRECIPITATION CHANCES TO WESTERN SITES NEAR
00Z...THOUGH HAVE LEFT MENTION OUT ATTM. MAY SEE MVFR OR IFR
CEILINGS AND VISIBILITIES BEYOND 00Z WITH BOUNDARY PUSHING
SOUTH...ALONG WITH NEXT BEST CHANCES FOR TSRA/SHRA AT SITES...AND
INCREASING WINDS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AWB
LONG TERM...KOTENBERG
AVIATION...AWB
Hazardous weather outlook, Jul 27, 4:29 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
429 PM CDT MON JUL 27 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-282130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
429 PM CDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY WEST OF
INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH STRONG WINDS AND AN ISOLATED TORNADO
OR TWO THE PRIMARY THREATS. HEAVY RAINFALL IS ALSO LIKELY WITH
THESE STORMS...ESPECIALLY OVER NORTHERN IOWA.

THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY AND SUNDAY. AS OF
NOW...THE SEVERE THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.
ANY RAINFALL AMOUNTS ARE APPRECIATED.

KOTENBERG

In the hours before

Local storm report, Jul 27, 4:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
408 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HEAVY RAIN       AMES                    42.02N 93.63W
07/27/2015  M1.70 INCH       STORY              IA   PUBLIC

            RAIN IN 3 HOUR PERIOD. REPORT FROM SOCIAL
            MEDIA

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 27, 4:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
442 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       PRAIRIE CITY            41.60N 93.24W
07/27/2015  M4.00 INCH       JASPER             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jul 27, 4:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
446 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       CENTERVILLE             40.73N 92.87W
07/27/2015  M2.75 INCH       APPANOOSE          IA   TRAINED SPOTTER

            RAIN FELL IN 45 MINUTES. OBSERVER LOCATION
            CENTERVILLE.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 27, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      KNOXVILLE               41.32N 93.10W
07/27/2015                   MARION             IA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF COUNTY ROADS WASHED OUT
            THROUGHOUT THE COUNTY.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 27, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      3 S UDELL               40.74N 92.74W
07/27/2015                   APPANOOSE          IA   LAW ENFORCEMENT

            WATER OVER THE ROAD AT 2 LOCATIONS BETWEEN
            265TH AVE AND 296TH AVE ON HIGHWAY 2. WATER
            FLOODING UNDERPASS AT HIGHWAY 2 AND 296TH
            AVE.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 27, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT MON JUL 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       2 WSW WEST DES MOINES   41.57N 93.78W
07/27/2015  M1.63 INCH       POLK               IA   TRAINED SPOTTER

            NEAR JORDAN CREEK MALL

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:45 AM CDTSpecial Weather StatementDMXCrawford30 min
Jul 27, 10:15 AM CDTSpecial Weather StatementDMXCarroll45 min
Jul 27, 10:35 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie25 min
Jul 27, 10:58 AM CDTSevere Thunderstorm WarningDMXAudubon, Dallas, Greene, Guthrie47 min
Jul 27, 11:41 AM CDTSpecial Weather StatementDMXDallas, Polk64 min
Jul 27, 12:13 PM CDTSevere Thunderstorm WarningDMXDallas, Polk, Story32 min
Jul 27, 12:45 PM CDTSpecial Weather StatementDMXPolk45 min
Jul 27, 1:14 PM CDTSpecial Weather StatementDMXJasper, Marion, Warren46 min
Jul 27, 2:12 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne48 min
Jul 27, 2:33 PM CDTSevere Thunderstorm WarningDMXAppanoose, Monroe, Wapello42 min
Jul 27, 2:50 PM CDTSpecial Weather StatementDMXAppanoose, Davis, Mahaska, Wapello55 min
Jul 27, 3:08 PM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello52 min
Jul 27, 3:15 PM CDTSevere Thunderstorm WarningDMXAppanoose45 min
Jul 27, 3:44 PM CDTFlash Flood WarningDMXMahaska, Marion, Monroe6 hr
Jul 27, 4:00 PM CDTFlash Flood WarningDMXAppanoose, Wayne6 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.